Alert archive / Michigan / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 4, NWS Gaylord, MI

June 25, 2023Otsego County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 25, 2023, 3:51 PM EDT for Otsego County, Michigan. It was in force for 39 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2023, 3:51 PM EDT (19:51 UTC)
Expired
Jun 25, 2023, 4:30 PM EDT
In force
39 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Otsego County, MI

The radar

The NCL Michigan radar (KAPX), 23 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 3:51 PM EDTHAIL 0.52 E Gaylord, MIFacebook photo showing half inch hail. Time estimated by radar.
Jun 25, 3:51 PM EDTHAIL 0.52 E Gaylord, MIFacebook photo showing half inch hail. Time estimated by radar.
Jun 25, 3:51 PM EDTHAIL 0.52 E Gaylord, MIFacebook photo showing half inch hail. Time estimated by radar.
Jun 25, 4:36 PM EDTHAIL 0.752 S Gaylord, MI
Jun 25, 4:36 PM EDTHAIL 0.752 S Gaylord, MI
Jun 25, 4:36 PM EDTHAIL 0.752 S Gaylord, MI
Jun 25, 4:39 PM EDTHAIL 0.753 Sse Gaylord, MI
Jun 25, 4:39 PM EDTHAIL 0.753 Sse Gaylord, MI
Jun 25, 4:39 PM EDTHAIL 0.753 Sse Gaylord, MI
Jun 25, 4:40 PM EDTHAIL 1Gaylord, MIMeasured 1 inch hail by NWS employee in Gaylord at 4:40pm.
Jun 25, 4:40 PM EDTHAIL 1Gaylord, MIMeasured 1 inch hail by NWS employee in Gaylord at 4:40pm.
Jun 25, 4:40 PM EDTHAIL 1Gaylord, MIMeasured 1 inch hail by NWS employee in Gaylord at 4:40pm.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:53 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2023-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2023-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
142 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1433 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

404 
WUUS53 KAPX 251951
SVRAPX
MIC137-252030-
/O.NEW.KAPX.SV.W.0004.230625T1951Z-230625T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
351 PM EDT Sun Jun 25 2023

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Northeastern Otsego County in northern Michigan...

* Until 430 PM EDT.

* At 350 PM EDT, a severe thunderstorm was located near Gaylord,
  moving north at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Gaylord, Vanderbilt, Sparr, Eastern Corwith Township and Pickerel
  Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to 
rapid drops in visibility and standing water on roadways. Do not 
drive your vehicle through flooded roadways.

&&

LAT...LON 4499 8450 4500 8471 4520 8471 4520 8438
TIME...MOT...LOC 1950Z 192DEG 21KT 4500 8461 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cornish
2 follow-up statements
146 
WWUS53 KAPX 252011
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
411 PM EDT Sun Jun 25 2023

MIC137-252030-
/O.CON.KAPX.SV.W.0004.000000T0000Z-230625T2030Z/
Otsego MI-
411 PM EDT Sun Jun 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN OTSEGO COUNTY...

At 411 PM EDT, a severe thunderstorm was located near Eastern Corwith
Township, or 9 miles northeast of Gaylord, moving northeast at 25
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pickerel Lake and Eastern Corwith Township. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4505 8447 4507 8457 4509 8462 4520 8464
      4520 8438
TIME...MOT...LOC 2011Z 204DEG 21KT 4511 8454 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cornish
922 
WWUS53 KAPX 252027
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
427 PM EDT Sun Jun 25 2023

MIC137-252037-
/O.EXP.KAPX.SV.W.0004.000000T0000Z-230625T2030Z/
Otsego MI-
427 PM EDT Sun Jun 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTSEGO COUNTY
WILL EXPIRE AT 430 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail and gusty winds are still
possible with this thunderstorm.

LAT...LON 4505 8447 4507 8457 4509 8462 4520 8464
      4520 8438
TIME...MOT...LOC 2027Z 192DEG 21KT 4519 8451 

$$

Cornish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:08 PM EDT, 43 minutes earlier.

Area forecast discussion, Jun 25, 3:08 PM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
308 PM EDT Sun Jun 25 2023

.NEAR TERM...(Through Tonight)
Issued at 307 PM EDT Sun Jun 25 2023

...Isolated severe storms possible this afternoon and early
evening...

High Impact Weather Potential: Scattered thunderstorms possible this
afternoon - tonight. Isolated severe storms possible.

Pattern Synopsis/Forecast: Early this afternoon, closed upper level
low pressure sits over southwest WI with an attendant surface low
nearly vertically stacked over central WI. Occluded/warm front
draped across southeast WI and southern MI with a cold front arcing
southwestward through the mid-MS Valley. The entirety of this system
slowly shifts east through tonight with sfc low pressure expected to
become centered near MBL/CAD/LDM by 12z Monday. Plume of impressive
deep layer moisture continue to advect across northern lower
Michigan this afternoon with pwats climbing above 1.50" (+1 to 2 SD
above the late June climatological mean). Increasing large scale
dynamics will also continue to work into the forecast area this
afternoon through tonight with accompanying much needed rain
chances.

Primary Forecast Concerns: Shower and thunderstorm evolution through
tonight. Severe potential?

Overall, still looks favorable for some much needed rain across
northern Michigan this afternoon into tonight. As was alluded to
above, PWs currently in the process of spiking above 1.30-1.60"+
with latest guidance derived soundings displaying deep moisture
extending through much of the column, most notably this afternoon
through early evening. Showers/storms already expanding in coverage,
especially across the southwestern half of the forecast area where
best convergence is collocated with deep moisture advection.
Anticipate this convection will expand northeast with time over the
next several hours with embedded thunder likely. Latest hi-res suite
of guidance suggests additional/more robust thunderstorm development
across southwest and south-central MI over the next couple hours.
These storms may clip southern areas of the forecast area through
mid-evening.  Pockets of deeper moisture/forcing continue to
pinwheel across the area through tonight with additional waves of
scattered showers and a few storms.

With respect to severe weather chances, the main threat continues to
look displaced to our south (evidenced by SPC's latest Day 1
outlook), although isolated severe storms remain possible locally
given deep layer shear circa 30-35 kts...just enough to support
decent updraft organization as showers and embedded storms sweep
through this afternoon/evening. Still think isolated severe wind
gusts are the primary threat...mainly along/south of M-32, although
a couple instances of large hail seem feasible. An isolated tornado
can't entirely be ruled out as well given decent low-level
directional shear sampled on APX's VAD wind profile, and both 0-1
and 0-3km SRH exceeding 200 m2/s2. Any severe threat pretty well
ends by late evening, but still enough instability to carry
thunderstorm chances into the overnight hours. Severe Thunderstorm
Watch #375 valid until 23z.

In terms of rainfall amounts, still expecting that pretty much
everywhere picks up measurable rainfall by Monday morning. While
transient, the best deep convection chances remain confined to
northern lower with localized 1"/hr rainfall rates in any
thunderstorms. In general, 0.25-0.75" of rain expected this
afternoon through tonight, with locally heavier amounts possible
across northern lower where chances are highest for repeated rounds
of convection.

Low temperatures tonight bottoming out in the 60s area-wide.&&

.SHORT TERM...(Monday through Wednesday)
Issued at 307 PM EDT Sun Jun 25 2023

...Additional Much Needed Rainfall...

High Impact Weather...None is expected.

No major changes to the forecast with the well advertised very slow
moving upper level low bringing additional showers and possibly
embedded thunderstorms to the area Monday into at least part of
Tuesday. One notable change in the majority of the guidance is for a
faster departure of this system so will diminish pops from west to
east Tuesday afternoon (and would not be surprised if it turned out
to be mainly rain free). Light wind fields aloft in combination with
limited daytime driven instability (upwards of 700 j/kg of 0-1 km
mixed layer cape), deep moisture (precipitable water values of
around 1.5 inches) and wrap around moisture could lead to locally
heavy rain producing showers Monday afternoon. Flooding is not a
concern at this point due to the moisture deprived soils in place
but ponding of water on sides of roadways is always a possibility.
Additional rainfall amounts for Monday into Tuesday are expected to
average between a quarter and a half inch but some spots (mainly
along and south of M-72) could see an inch or more (much of which is
likely to fall Monday afternoon). Drier air in sync with increasing
ridging at the surface and aloft Tuesday night into Wednesday should
lead to clearing skies and warming daytime temperatures. Highs
Monday in the muggy upper 60s to low 70s, the mid 60s to low 70s
Tuesday then the low and mid 70s Wednesday. Lows Monday night in the
mid 50s to low 60s then noticeably cooler Tuesday night with lows in
the 40s to low 50s.

&&

.LONG TERM...(Wednesday night through Sunday)
Issued at 307 PM EDT Sun Jun 25 2023

...Warmer; More Rain Chances, Late week and Early Next Weekend...

Energy evident on water vapor imagery hanging out across the
Montana/southern Alberta/southern Saskatchewan region will take its
time emerging into the Plains toward midweek before reaching the
Great Lakes region late in the week into early next weekend (perhaps
lingering even longer). Extended guidance differs on the timing of
this feature but consensus is that the best chance for showers
across northern Michigan will be Friday into Saturday with perhaps
slight chances arriving as early as Thursday and lingering into
Sunday. This system is still way out in time so hopefully we can pin
down the details as we get a little closer. Highs in the upper 70s
and low 80s Thursday and Friday then the mid 70s to near 80 for both
Saturday and Sunday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 122 PM EDT Sun Jun 25 2023

Prevailing VFR conditions expected to continue through early
evening, although thickening clouds and increasing shower/storm
chances will be the rule. Any thunderstorms will be capable of
briefly gusty winds and vis restricting rains. Lowering CIGS to MVFR
and perhaps eventually IFR expected tonight into early Monday
morning. Southeast winds through tonight, a bit breezy this
afternoon and early evening.

&&

.MARINE...
Issued at 307 PM EDT Sun Jun 25 2023

East-southeast winds continue this afternoon, perhaps with a few
gusts near small craft advisory criteria -- especially across the
Straits. Winds become north and further increase in speed later
Monday through Tuesday as low pressure works its way slowly east of
the area. Likely to see advisory level conditions on at least some
of our nearshore waters during this period, with the strongest winds
targeting northern Lake Michigan. Scattered to numerous showers this
afternoon through Tuesday, with some embedded thunderstorms likely.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...MJG
SHORT TERM...AJS
LONG TERM...AJS
AVIATION...MJG
MARINE...MJG
Hazardous weather outlook, Jun 25, 3:12 PM EDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
312 PM EDT Sun Jun 25 2023

MIZ016>018-020>036-041-042-086>088-095>099-261915-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
312 PM EDT Sun Jun 25 2023

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected this afternoon and tonight.
While widespread severe weather is not expected, isolated severe
thunderstorms are possible this afternoon and early evening,
especially south of M-32. Wind gusts to near 60 mph, large hail
and an isolated tornado are the greatest severe weather threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for additional thunderstorms at various times
Monday through Monday night. Some storms may contain locally heavy
rainfall, especially along and south of M-72.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter:  twitter.com/nwsgaylord

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-261915-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
312 PM EDT Sun Jun 25 2023

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected this afternoon and tonight.
While widespread severe weather is not expected, isolated severe
thunderstorms are possible this afternoon and early evening. Wind
gusts to near 60 mph, large hail and an isolated waterspout are
the greatest severe weather threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for additional thunderstorms at various times
Monday through Monday night. Some storms may contain locally heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

In the hours before

Special weather statement, Jun 25, 1:34 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Gaylord MI
134 PM EDT Sun Jun 25 2023

MIZ027-033-251815-
Kalkaska MI-Missaukee MI-
134 PM EDT Sun Jun 25 2023

...A strong thunderstorm will impact portions of southeastern
Kalkaska and northeastern Missaukee Counties through 215 PM EDT...

At 133 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Falmouth, or 8 miles east of Lake City, moving north
at 20 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Moorestown and Sharon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4431 8509 4466 8519 4464 8485 4449 8485
      4427 8491
TIME...MOT...LOC 1733Z 184DEG 19KT 4435 8503

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

GILLEN
Special weather statement, Jun 25, 2:07 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Gaylord MI
207 PM EDT Sun Jun 25 2023

MIZ021-022-027-028-251845-
Otsego MI-Kalkaska MI-Antrim MI-Crawford MI-
207 PM EDT Sun Jun 25 2023

...Strong thunderstorms will impact portions of southwestern Otsego,
southeastern Antrim, western Crawford and eastern Kalkaska Counties
through 245 PM EDT...

At 206 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sigma to near Grayling. Movement was north at
35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Kalkaska and Hartwick Pines State Park around 215 PM EDT.
  Frederic and Darragh around 220 PM EDT.

Other locations in the path of these storms include Antrim,
Mancelona, Otsego Lake State Park, Waters, Gaylord, Bellaire, Sparr
and Alba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Otsego Lake or other smaller inland lakes in the area,
get out of the water and move indoors or inside a vehicle. Remember,
lightning can strike out to 10 miles from the parent thunderstorm.
If you can hear thunder, you are close enough to be struck by
lightning. Move to safe shelter now! Do not be caught on the water
in a thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northern Michigan.

&&

LAT...LON 4504 8521 4506 8452 4459 8455 4458 8515
TIME...MOT...LOC 1806Z 180DEG 31KT 4466 8506 4467 8465

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 25, 3:35 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
335 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     Hail             2 NNW Otsego Lake State 44.96N 84.72W
06/25/2023  E0.50 inch       Otsego             MI   Public

            Report from mPING: Half-inch (0.50 in.).

&&
Local storm report, Jun 25, 3:40 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
340 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     Tstm Wnd Dmg     1 N Ellsworth           45.19N 85.25W
06/25/2023                   Antrim             MI   Law Enforcement

            At 3:13pm... reports of trees downed, with a
            report of a tree on a house northeast of
            Ellsworth. Time estimated by radar.

&&

HAD

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 1:34 PM EDTSpecial Weather StatementAPXMissaukee41 min
Jun 25, 2:07 PM EDTSpecial Weather StatementAPXAntrim, Crawford, Kalkaska, Otsego38 min
Jun 25, 2:49 PM EDTSevere Thunderstorm WarningAPXAntrim, Crawford, Otsego41 min
Jun 25, 3:18 PM EDTSpecial Marine WarningAPX87 min
Jun 25, 3:29 PM EDTSevere Thunderstorm WarningAPXCrawford, Otsego46 min
Jun 25, 4:20 PM EDTSevere Thunderstorm WarningAPXAntrim16 min
Jun 25, 4:43 PM EDTSevere Thunderstorm WarningAPXCharlevoix, Cheboygan, Otsego47 min
Jun 25, 4:53 PM EDTSevere Thunderstorm WarningAPXManistee, Wexford52 min
Jun 25, 4:55 PM EDTSevere Thunderstorm WarningAPXArenac, Iosco65 min
Jun 25, 5:00 PM EDTSpecial Marine WarningAPX73 min
Jun 25, 5:04 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Leelanau41 min
Jun 25, 5:23 PM EDTSpecial Marine WarningAPX105 min
Jun 25, 5:26 PM EDTSpecial Marine WarningAPX49 min
Jun 25, 5:32 PM EDTSevere Thunderstorm WarningAPXCheboygan, Otsego58 min
Jun 25, 5:34 PM EDTSevere Thunderstorm WarningAPXLeelanau41 min
Jun 25, 5:54 PM EDTSevere Thunderstorm WarningAPXGrand Traverse, Wexford51 min
Jun 25, 6:17 PM EDTSpecial Marine WarningAPX58 min
Jun 25, 6:21 PM EDTSevere Thunderstorm WarningAPXGrand Traverse, Leelanau24 min
Jun 25, 6:29 PM EDTSevere Thunderstorm WarningAPXAntrim, Grand Traverse, Kalkaska46 min
Jun 25, 6:31 PM EDTFlash Flood WarningAPXGrand Traverse, Leelanau2 hr
Jun 25, 6:46 PM EDTSevere Thunderstorm WarningAPXCrawford, Gladwin, Kalkaska, Missaukee, Ogemaw, Roscommon29 min
Jun 25, 6:48 PM EDTSevere Thunderstorm WarningAPXLeelanau27 min
Jun 25, 7:39 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Crawford, Otsego51 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.